# SDR QXEA0100225

- Difficulty date: March 4, 2001
- Submitted: March 6, 2001
- Operation: Air carrier
- Aircraft: N483US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11233
- Aircraft time: 31,769 hours, 38,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Part number: 55159000004
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX- EMERGENCY EXIT DSIGN OVER GALLEY HAS BULBS INOPERATIVE.  REPLACED CIRCUIT CARD.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
